# SDR IPXA2016092208532

- Difficulty date: September 17, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 14,045 hours, 8,799 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A606084880020000
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, MAIN CABIN FLOOR PANEL 241DF PUNCTURED.  REPAIRED THE FLOOR PANEL IAW SREO A300-5320-42721-F
